# SDR SWAA2016071153648

- Difficulty date: June 21, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 42,822 hours, 24,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: 116A3110
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING SUPPORT STRUCTURE FRAME CRACKED AT BS 500D, BETWEEN STRINGERS 18 - 19R, AT LOWER FUSELAGE.  REPLACED THE SUPPORT FRAME IAW SRM AND DWG.
